Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 41, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Feb 5, 2008, 4:30 PM CST for Jefferson County, Saint Francois County, Washington County, Missouri. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2008, 4:30 PM CST (22:30 UTC)
- Expired
- Feb 5, 2008, 4:59 PM CST
- In force
- 29 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Jefferson County, MO, Saint Francois County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 4:37 PM CST | HAIL 0.5 | Potosi, MO | PEA TO 1/2 INCH HAIL. |
| Feb 5, 4:45 PM CST | HAIL 0.25 | De Soto, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 3:09 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 052231 SVRLSX MOC099-187-221-052315- /O.NEW.KLSX.SV.W.0041.080205T2230Z-080205T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 430 PM CST TUE FEB 5 2008 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI EASTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI NORTHWESTERN ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI * UNTIL 515 PM CST * AT 428 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR POTOSI...AND MOVING NORTHEAST AT 60 MPH. * LOCATIONS IMPACTED INCLUDE... OLD MINES... DE SOTO... HILLSBORO... OLYMPIAN VILLAGE... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3831 9069 3817 9041 3782 9077 3791 9096 TIME...MOT...LOC 2230Z 213DEG 53KT 3795 9079 $$ GKS
2 follow-up statements
000
WWUS53 KLSX 052252
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
451 PM CST TUE FEB 5 2008
MOC187-221-052301-
/O.CAN.KLSX.SV.W.0041.000000T0000Z-080205T2315Z/
ST. FRANCOIS MO-WASHINGTON MO-
451 PM CST TUE FEB 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON AND EXTREME
NORTHWESTERN ST. FRANCOIS COUNTIES IS CANCELLED...
THE SEVERE STORM HAS MOVED NORTHEAST OF THE AREA.
LAT...LON 3818 9075 3830 9067 3829 9065 3828 9063
3827 9060 3825 9058 3819 9046 3808 9056
TIME...MOT...LOC 2251Z 212DEG 61KT 3823 9058
$$
MOC099-052315-
/O.CON.KLSX.SV.W.0041.000000T0000Z-080205T2315Z/
JEFFERSON MO-
451 PM CST TUE FEB 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR CENTRAL JEFFERSON COUNTY...
AT 449 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HILLSBORO...MOVING NORTHEAST AT 60 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM
INCLUDE....HILLSBORO...VICTORIA AND DE SOTO.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3818 9075 3830 9067 3829 9065 3828 9063
3827 9060 3825 9058 3819 9046 3808 9056
TIME...MOT...LOC 2251Z 212DEG 61KT 3823 9058
$$
GKS000
WWUS53 KLSX 052259
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CST TUE FEB 5 2008
MOC099-052308-
/O.CAN.KLSX.SV.W.0041.000000T0000Z-080205T2315Z/
JEFFERSON MO-
458 PM CST TUE FEB 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. THUNDERSTORMS CONTAINING VERY HEAVY RAINFALL AND
SMALL HAIL WILL CONTINUE ACROSS THE AREA EARLY THIS EVENING.
LAT...LON 3818 9075 3830 9067 3829 9065 3828 9063
3827 9060 3825 9058 3819 9046 3808 9056
TIME...MOT...LOC 2258Z 212DEG 61KT 3833 9050
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 1:57 PM CST, 2 hours 33 minutes earlier.
Area forecast discussion, Feb 5, 1:57 PM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
157 PM CST TUE FEB 5 2008
.DISCUSSION...
ACTIVE WEATHER CONTINUES...WITH WARM FRONT LIFTING TOWARD THE I-44
CORRIDOR IN MISSOURI. THREAT OF SEVERE WEATHER LATE THIS AFTERNOON
AND EVENING ALONG AND SOUTH OF THIS BOUNDARY WHERE SPC HAS SLIGHT TO
MODERATE RISK ACROSS THE CWA. THREAT OF TORRENTIAL RAINFALL AND
FLASH FLOODING STILL VALID AS ATMOSPHERE IS MORE LIKE APRIL THAN
FEBRUARY IN THE WARM SECTOR...CHARACTERIZED BY +10 DEWPOINTS AT
850MB. WITH BOUNDARY REMAINING NEARLY STATIONARY THIS
EVENING...TRAINING OF CONVECTION IS LIKELY ALONG I-44 CORRIDOR IN
MISSOURI AND I-70 IN ILLINOIS...DIRECTLY THROUGH THE ST. LOUIS
METRO AREA. AREA IS SATURATED FROM SNOWMELT AND RAINFALL RECIEVED
OVER LAST 24 HOURS...SO FLASH FLOOD WATCH REMAINS IN EFFECT.
WINTER WEATHER ADVISORY FOR NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS WILL BE LEFT IN TACT AS MINOR GLAZING IS POSSIBLE BEFORE A
TRANSITION TO ALL SNOW OVERNIGHT. MODEL CONSENSUS THIS MORNING WAS TO
SHIFT THE HEAVIEST SNOW AXIS A BIT FURTHER SOUTH...SO ACCUMULATIONS
HAVE BEEN ADJUSTED UP SLIGHTLY ACROSS THE ADVISED AREA. REMNANTS OF
THE DEFORMATION ZONE WILL MOVE ACROSS THE REMAINDER OF THE CWA
DURING THE DAY ON WEDNESDAY WITH TEMPERATURES NEARLY STEADY IN WAKE
OF COLD FRONT AND LOW PRESSURE SYSTEM.
NOTE...IF SOUTHWARD TREND CONTINUES ON 00Z MODEL RUN...WINTER STORM
WARNINGS WILL NEED TO REPLACE THE ADVISORY WITH ANOTHER ROW OR TWO
OF COUNTIES TO THE SOUTH BEING PLACED WITHIN AN ADVISORY. WILL LET
EVENING SHIFT DETERMINE IF ANY CHANGES ARE NEEDED AS LOCATION OF
DEFORMATION ZONE BECOMES MORE APPARENT TO OUR WEST.
SEVERAL CLIPPER TYPE SYSTEMS SLIDE ACROSS THE MIDDLE OF THE COUNTRY
THURSDAY AND FRIDAY...AS THE UPPER TROF DEEPENS AND PULLS EAST.
LIMITED AMOUNT OF MOISTURE AVAILABLE WITH THESE SYSTEMS...SO FOR NOW
HAVE KEPT SILENT 20 PERCENT POPS...UNTIL EXACT TRACK OF THESE
FEATURES CAN BE NAILED DOWN.
BIG CHANGE IN THE EXTENDED...AN ARCTIC COLD FRONT IS PROGGED TO MOVE
ACROSS THE FORECAST AREA ON SATURDAY. THE 12Z GFS...CANADIAN...AND
UKMET ALL AGREE THAT BELOW NORMAL TEMPERATURES ARE IN STORE FOR THE
FORECAST AREA. THEREFORE I SLASHED TEMPERATURES SATURDAY NIGHT
THROUGH SUNDAY NIGHT. TEMPERATURES SHOULD BEGIN TO MODERATE/REBOUND
EARLY NEXT WEEK AS THE ARCTIC HIGH MOVES EAST AND RETURN FLOW ENSUES.
CVKING
&&
.AVIATION...
FOR THE 18Z TAFS...
IT CONTINUES TO BE A MESS LATE THIS MORNING WITH IFR OR LIFR
CONDITIONS PREVAILING ACROSS THE ENTIRE AREA. THE MOST DIFFICULT
PART OF THIS FCST REVOLVES AROUND THE LONGEVITY OF PCPN IN THE TAFS
INCLUDING THUNDER. THE FRONT REMAINS QSTNRY ACROSS EXTREME SOUTHERN
ILLINOIS EXTENDING WESTWARD ACROSS SE MO INTO THE LOW PRESSURE
SYSTEM IN SW MO. MAY SEE A BIT OF A BREAK IN PCPN FOR KCOU...KSUS
AND KSTL THROUGH THE EARLY AFTERNOON HOURS...UNTIL NEXT SHORTWAVE
AND SFC LOW TRACK FURTHER TO THE NORTHEAST...BRINGING ANOTHER ROUND
OF RWS AND TRWS FROM 20Z TO AROUND 04Z THIS EVENING. CIG/VSBY WISE
IT APPEARS IFR/LIFR CONDITIONS WILL PERSIST THRU THE NEXT 24 HOURS.
ONCE THE RAIN SHIELD PUSHES TO THE EAST LATE THIS EVENING THE PCPN
WILL CHANGE TO MORE OF A DRIZZLE. WILL SEE A MIX OF FREEZING RAIN
AND SLEET BY THIS EVENING...THEN CHANGE OVER TO SNOW BY MIDNIGHT AT
KUIN AS COLDER AIR DEEPENS. FOR KCOU...KSTL AND KSUS PCPN TO CHANGE
OVER TO ALL SNOW BY 12Z.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-PIKE-REYNOLDS-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY FOR KNOX-LEWIS-MARION-SHELBY.
IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOND IL-CALHOUN
IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY FOR ADAMS IL-BROWN IL.
&&
WFO LSXHazardous weather outlook, Feb 5, 3:04 PM CST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 304 PM CST TUE FEB 5 2008 ILZ095>097-MOZ018-019-026-027-034-035-061200- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- 304 PM CST TUE FEB 5 2008 ...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT RAIN IS EXPECTED TO CHANGE OVER TO FREEZING RAIN THIS EVENING... BEFORE CHANGING TO ALL SNOW. LIGHT ICE ACCUMULATIONS OF ONE TENTH OF AN INCH OR LESS ARE POSSIBLE ON UNTREATED ROADS AND ELEVATED SURFACES. SNOW ACCUMULATION OF 2 TO 6 INCHES IS LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT SNOW IS EXPECTED TO CONTINUE ON WEDNESDAY MORNING...WITH UP TO AN INCH OF ADDITIONAL ACCUMULATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY WINTER PRECIPITATION TYPE AND AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-098>102-MOZ036-041-042-047>052- 059>065-072-073-061200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-CALHOUN IL-JERSEY IL-MADISON IL- ST. CLAIR IL-MONROE IL-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- 304 PM CST TUE FEB 5 2008 ...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS...WITH HEAVY RAINFALL...WILL CONTINUE THIS EVENING. FLASH FLOODING WILL BE POSSIBLE. IN ADDITION...SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN WILL CHANGE TO LIGHT SNOW EARLY WEDNESDAY MORNING BEFORE ENDING...LITTLE OR NO SNOW ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ANY SEVERE WEATHER REPORTS AND RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ079-MOZ074-075-084-085-099-061200- RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 304 PM CST TUE FEB 5 2008 ...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS...SOME SEVERE...ARE EXPECTED THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE. IN ADDITION...THE HEAVY RAINFALL PRODUCED BY THESE THUNDERSTORMS COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Feb 5, 4:14 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
414 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL GRAFTON 38.97N 90.43W
02/05/2008 E0.75 INCH JERSEY IL TRAINED SPOTTER
PEA TO PENNY SIZE HAIL.
&&
JPKLocal storm report, Feb 5, 4:18 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
418 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 5 E JERSEYVILLE 39.12N 90.23W
02/05/2008 E0.75 INCH JERSEY IL TRAINED SPOTTER
MOSTLY PEA SIZE WITH SOME UP TO PENNY SIZE.
&&
JPKLocal storm report, Feb 5, 4:23 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
423 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLASH FLOOD OFALLON 38.78N 90.71W
02/05/2008 ST. CHARLES MO BROADCAST MEDIA
BRYAN ROAD NEAR HIGHWAY N CLOSED DUE TO FLOODING.
&&
JPKLocal storm report, Feb 5, 4:25 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
425 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL SUNSET HILLS 38.54N 90.42W
02/05/2008 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
&&
JPKLocal storm report, Feb 5, 4:29 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL WELDON SPRING 38.72N 90.65W
02/05/2008 E0.25 INCH ST. CHARLES MO OFFICIAL NWS OBS
PEA SIZE HAIL AND HEAVY RAIN AT THE NWS OFFICE.
&&
JPKLocal storm report, Feb 5, 4:30 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
430 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HEAVY RAIN CARLINVILLE 39.28N 89.88W
02/05/2008 E0.00 INCH MACOUPIN IL EMERGENCY MNGR
1 INCH OF RAIN IN 1 HOUR. PONDING OF WATER ON ROADS IN
VIRDEN.
&&
JPKThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 8:08 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 52 min |
| Feb 4, 9:14 PM CST | Severe Thunderstorm Warning | LSX | Lincoln | 31 min |
| Feb 4, 9:27 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 48 min |
| Feb 4, 9:59 PM CST | Severe Thunderstorm Warning | LSX | Callaway, Osage | 26 min |
| Feb 4, 10:13 PM CST | Severe Thunderstorm Warning | LSX | Gasconade, Lincoln, Montgomery, Warren | 47 min |
| Feb 4, 10:57 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 48 min |
| Feb 4, 11:37 PM CST | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 38 min |
| Feb 5, 4:20 AM CST | Winter Weather Advisory | LSX | Knox, Lewis, Marion, Shelby | 35 hr |
| Feb 5, 3:08 PM CST | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 39 min |
| Feb 5, 3:13 PM CST | Flash Flood Warning | LSX | Franklin, Gasconade, Osage | 5 hr |
| Feb 5, 3:36 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 24 min |
| Feb 5, 3:37 PM CST | Flash Flood Warning | LSX | Saint Charles, Warren | 5 hr |
| Feb 5, 3:56 PM CST | Severe Thunderstorm Warning | LSX | Saint Charles | 35 min |
| Feb 5, 3:57 PM CST | Flash Flood Warning | LSX | Crawford | 5 hr |
| Feb 5, 5:35 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 26 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.